Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Houston/Galveston, TX

May 12, 2011Austin County, Burleson County, Washington County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 12, 2011, 11:46 AM CDT for Austin County, Burleson County, Washington County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 11:46 AM CDT (16:46 UTC)
Expired
May 12, 2011, 12:30 PM CDT
In force
44 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Austin County, TX, Burleson County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 92 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 12:25 PM CDTFUNNEL CLOUDBrenham, TXREPORTS OF FUNNEL CLOUDS IN AND AROUND BRENHAM.
May 12, 12:25 PM CDTTSTM WND GST 70Brenham, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 9:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.8 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2980 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2980 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
2.9
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WUUS54 KHGX 121646
SVRHGX
TXC015-051-477-121730-
/O.NEW.KHGX.SV.W.0029.110512T1646Z-110512T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1146 AM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN BURLESON COUNTY IN SOUTHEAST TEXAS...
  WASHINGTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 1230 PM CDT

* AT 1141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE     
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS LINE WAS 
  CENTERED 15  MILES SOUTHWEST OF LAKE SOMERVILLE DAM...OR 11 MILES 
  EAST OF GIDDINGS...AND MOVING EAST AT 40 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO SOMERVILLE...BRENHAM...SHELBY AND BURTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE WARNED 
AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3054 9636 3031 9626 3013 9622 2980 9633
      2991 9655 3007 9665 3015 9667 3016 9670
      3014 9677 3016 9680 3024 9675 3030 9666
      3033 9676 3037 9677 3044 9684 3047 9684
TIME...MOT...LOC 1644Z 268DEG 31KT 3021 9672

$$
1 follow-up statement
318 
WWUS54 KHGX 121715
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1215 PM CDT THU MAY 12 2011

TXC015-051-477-121730-
/O.CON.KHGX.SV.W.0029.000000T0000Z-110512T1730Z/
WASHINGTON TX-AUSTIN TX-BURLESON TX-
1215 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN BURLESON...AUSTIN AND WASHINGTON COUNTIES...

AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THIS LINE WAS CENTERED 3 MILES WEST OF 
BRENHAM...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRENHAM...INDEPENDENCE AND CAT SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.

&&

LAT...LON 3054 9636 3031 9626 3013 9622 2980 9633
      2991 9655 3007 9665 3015 9667 3016 9670
      3014 9677 3016 9680 3024 9675 3030 9666
      3033 9676 3037 9677 3044 9684 3047 9684
TIME...MOT...LOC 1714Z 270DEG 33KT 3022 9642

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 10:24 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 12, 10:24 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1024 AM CDT THU MAY 12 2011

.UPDATE...
A NEARLY 200 MILE N-S LINE OF CONVECTION APPROACHING AND PASSING
THE I-35 CORRIDOR THIS MORNING...WITH SCATTERED CELLS AHEAD OF IT
AFFECTING OUR NORTHWESTERN ZONES. THIS SOUTH CENTRAL TEXAS MCS
WILL TRACK EASTWARD AND SHOULD REACH OUR WESTERN FRINGES AROUND
NOON... WITH CELLULAR FILL-IN AHEAD OF IT INTO THE EVENING HOURS.
THE UPPER LEVELS ARE STILL CONDUCIVE TO MUCH OF THE AREA RECEIVING
RAIN...WITH ISOLATED THUNDER WITH A LOCAL SEVERE THREAT. 12/12Z
ANALYSIS STILL DEPICTS A SPLITTING 25H JET OVER EAST TEXAS...WITH
A LFQ RESIDING OVER MATAGORDA BAY. DOWNSTREAM ENVIRONMENT HAS THE
DEEPEST MOISTURE CENTERED AROUND CRP (1.8 INCH PWAT) WITH STEEP
MID-LEVEL LAPSE RATES ABOVE WEAK 7H CAPPING. AS CONVECTIVE TEMPERATURES
IN THE LOWER-MIDDLE 80S ARE MET...AREA CAN EXPECT JUST SCATTERED
CONVECTION TO BEGIN TO RIDE UP FROM THE WSW. STRONGEST STORMS HAVE
THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT.
THE WINDOW OF BEST OPPORTUNITY WILL BE FROM MID-LATE AFTERNOON
INTO THE LATE EVENING...OR GENERALLY WHEN THE UPPER TROUGH AXIS
SWINGS INTO NORTH CENTRAL TEXAS. 31

.CLIMATE...
DUE TO ACTIVE WEATHER...TODAY'S DROUGHT STATEMENT WILL BE ISSUED
TOMORROW. 43

&&

.PREV DISCUSSION... /ISSUED 913 AM CDT THU MAY 12 2011/

UPDATE...
A NEW ZFPHGX PRODUCT OUT TO COMMUNICATE THE SEVERE THUNDERSTORM
WATCH THAT IS IN EFFECT THROUGH 20Z. 31

PREV DISCUSSION... /ISSUED 643 AM CDT THU MAY 12 2011/

AVIATION...
THE SHOWERS AND THUNDERSTORMS THAT AFFECTED THE AREA OVERNIGHT
HAVE WEAKENED AND MOVED EAST OF THE TERMINALS. WIDESPREAD MVFR
CIGS WITH POCKETS OF IFR CONDITIONS BEING REPORTED ACROSS ALL OF
SOUTHEAST TEXAS THIS MORNING AND THIS SHOULD CONTINUE INTO THE MID
MORNING HOURS BEFORE CONDITIONS IMPROVE TO AT LEAST MVFR AREAWIDE.
CONVECTION WILL LIKELY REDEVELOP ACROSS THE AREA BY MIDDAY AS AN
UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. GREATEST
COVERAGE LIKELY ACROSS AREAS FROM IAH/HOU NORTHWARD THROUGH THE
AFTERNOON HOURS. THUNDERSTORMS SHOULD COME TO AN END BY LATE THIS
EVENING WITH CIGS LOWERING TO IFR LEVELS. 38

PREV DISCUSSION... /ISSUED 401 AM CDT THU MAY 12 2011/

DISCUSSION...
AS ONE SYSTEM MOVES OUT TO THE EAST THIS MORNING...WATCH BOXES OUT
TO THE WEST HERALDING THE POSSIBILITY OF MORE ACTIVITY HEADING FOR
US LATER TODAY. SHORT TERM GUIDANCE (WHILE THEY DID INITIALIZE OK)
NOT HANDLING THE PCPN THIS MORNING ALL THAT WELL. SO NOT FEELING A
LOT OF CONFIDENCE WITH THEIR TAKE ON THINGS FOR THE AFTN. BUT THAT
BEING SAID...THE WEAKENED CAP/ABUNDANT MOISTURE AND LIKELIHOOD FOR
A RATHER UNSTABLE AIRMASS (WITH DAYTIME HEATING AS PER OF THE MESO
HIGH IN THE WAKE OF THIS OVERNIGHT ACTIVITY) TO SET THE STAGE THIS
AFTN FOR A DECENT CHANCE OF WIDESPREAD CONVECTION. AGAIN TIMING TO
BE THE MAIN ISSUE TODAY WITH THE NEXT SHORTWAVE. BUT SHOULD ALL OF
THIS COME TOGETHER THIS AFTN...THE SLIGHT RISK FOR SEVERE WX COULD
VERIFY NICELY. CHC POPS TO REMAIN IN FOR TONIGHT/EARLY FRI MORNING
WITH THE PASSAGE OF THE ASSOCIATED COLD FRONT.

COOLER/DRIER CONDITIONS BY FRI NIGHT AS THE COLD FRONT MOVES ESEWD
STEADILY WITH TIME. HIGH AMPLITUDE UPPER LEVEL RIDGE COMBINED WITH
STRONG SFC HIGH SHOULD GIVE US A SPELL OF SPRING LIKE TEMPS DURING
THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. 41

MARINE...
SEAS CONTINUE TO DECREASE ACROSS THE COASTAL WATERS AS ONSHORE FLOW
BEGINS TO WEAKEN. WILL ALLOW SCEC TO EXPIRE AT DAYBREAK THIS MORNING
FOR THE OFFSHORE WATERS. A COLD FRONT WILL PUSH OFF THE COAST ON
FRIDAY BRINGING MODERATE OFFSHORE WINDS IN ITS WAKE. CAUTION FLAGS
WILL LIKELY BE NEEDED ON SATURDAY DUE TO THE STRONGER OFFSHORE FLOW.
ONSHORE WINDS WILL RETURN BY THE MIDDLE OF NEXT WEEK. 38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      87  68  84  55  80 /  80  50  20   0   0
HOUSTON (IAH)              88  71  89  61  81 /  60  50  30  10   0
GALVESTON (GLS)            84  74  85  66  80 /  50  40  30  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM.

&&

DISCUSSION...31
Hazardous weather outlook, May 12, 7:05 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
705 AM CDT THU MAY 12 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-131215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
705 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS SOUTHEAST TEXAS
TODAY WITH THE APPROACH AND PASSAGE OF A STRONG UPPER LEVEL
DISTURBANCE AND ITS ASSOCIATED COLD FRONT. ABUNDANT LOW LEVEL
MOISTURE COMBINED WITH FAVORABLE UPPER LEVEL JET DYNAMICS AND A
WEAKENING CAP WILL HELP PRODUCE SCATTERED TO NUMEROUS STORMS BY
THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE
MAIN THREATS BEING HAIL AND DAMAGING WINDS. RAIN CHANCE ARE
EXPECTED TO PERSIST INTO TONIGHT WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, May 12, 5:48 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
548 AM CDT THU MAY 12 2011

TXZ178-179-121130-
POLK-SAN JACINTO-
548 AM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 547 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LIVINGSTON...MOVING NORTHEAST AT
10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS UP TO 50 MPH...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...LEGGETT...SEVEN OAKS...
LIVINGSTON AND GOODRICH.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3050 9491 3063 9507 3091 9481 3067 9457
TIME...MOT...LOC 1048Z 227DEG 10KT 3063 9490
Special weather statement, May 12, 10:11 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1011 AM CDT THU MAY 12 2011

TXZ195-121600-
BURLESON-
1011 AM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1003 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER WESTERN BURLESON COUNTY DRIFTING NORTHEAST
AT 5 MPH. THE STRONGEST STORM WAS LOCATED 9 MILES SOUTHWEST OF
CALDWELL. OTHER STRONG STORMS OVER SOUTHEASTERN LEE COUNTY WILL MOVE
INTO SOUTHERN BURLESON COUNTY BY OR AFTER 1030 AM.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS UP TO 50 MPH...AND
LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...CHRIESMAN...SNOOK AND
CALDWELL.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.

LAT...LON 3073 9661 3070 9657 3064 9659 3063 9648
      3059 9643 3059 9642 3054 9640 3054 9636
      3048 9631 3048 9634 3045 9628 3042 9628
      3036 9640 3030 9668 3033 9675 3040 9680
      3047 9691 3051 9691 3057 9697
TIME...MOT...LOC 1506Z 204DEG 5KT 3048 9685
Local storm report, May 12, 11:31 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1131 AM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             COLLEGE STATION         30.60N 96.31W
05/12/2011  M0.88 INCH       BRAZOS             TX   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED AT 911 WILLOW POND IN
            SOUTHWESTERN COLLEGE STATION.

&&

PL

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:22 PM CDTSpecial Weather StatementHGXRobertson38 min
May 11, 9:31 PM CDTSpecial Weather StatementHGXTrinity59 min
May 11, 9:50 PM CDTSevere Thunderstorm WarningHGXBrazos, Madison25 min
May 11, 10:39 PM CDTSpecial Weather StatementHGXHouston66 min
May 12, 5:48 AM CDTSpecial Weather StatementHGXPolk42 min
May 12, 8:25 AM CDTSmall Craft AdvisoryHGX2 hr
May 12, 9:17 AM CDTSevere Thunderstorm WarningHGXBurleson43 min
May 12, 10:11 AM CDTSpecial Weather StatementHGXBurleson49 min
May 12, 11:17 AM CDTSevere Thunderstorm WarningHGXBrazos, Burleson43 min
May 12, 11:53 AM CDTSpecial Weather StatementHGXMadison37 min
May 12, 11:56 AM CDTSevere Thunderstorm WarningHGXColorado49 min
May 12, 12:29 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Washington52 min
May 12, 12:30 PM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Fort Bend, Grimes, Harris and 2 more45 min
May 12, 12:44 PM CDTSpecial Weather StatementHGXJackson, Wharton61 min
May 12, 12:48 PM CDTSevere Thunderstorm WarningHGXColorado, Fort Bend, Wharton42 min
May 12, 1:00 PM CDTSpecial Marine WarningHGX2 hr
May 12, 1:26 PM CDTSpecial Marine WarningHGX2 hr
May 12, 1:37 PM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Fort Bend, Harris, Matagorda, Waller and 1 more53 min
May 12, 2:01 PM CDTSpecial Marine WarningHGX119 min
May 12, 2:16 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity, Walker3 min
May 12, 2:20 PM CDTSpecial Weather StatementHGXHouston, Trinity55 min
May 12, 2:47 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery58 min
May 12, 3:12 PM CDTSpecial Marine WarningHGX2 hr
May 12, 3:52 PM CDTSpecial Marine WarningHGX113 min
May 12, 3:57 PM CDTSpecial Marine WarningHGX63 min
May 12, 5:03 PM CDTSpecial Marine WarningHGX42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.